Show simple item record

AuthorProepper, Rendc.contributor.author
Date of accession2020-03-27T12:54:57Zdc.date.accessioned
Available in OPARU since2020-03-27T12:54:57Zdc.date.available
Date of first publication2013dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordHeat kernelsdc.subject
KeywordMetric graphsdc.subject
KeywordTilingsdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleHeat kernel bounds for the Laplacian on metric graphs of polygonal tilingsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1007/s00233-012-9435-xdc.identifier.doiExternal
Source - Title of sourceSemigroup Forumsource.title
Source - Place of publicationSpringersource.publisher
Source - Volume86source.volume
Source - Issue2source.issue
Source - Year2013source.year
Source - From page262source.fromPage
Source - To page271source.toPage
Source - ISSN0037-1912source.identifier.issn
Source - eISSN1432-2137source.identifier.eissn
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000316745100002uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record